# SDR NSVA20070228

- Difficulty date: September 16, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 346
- Aircraft time: 29,169 hours, 34,735 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: GPP125012
- Part serial: 0625892
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC LIGHT ILLUMINATED AT ALT COMPLETED APPROPRIATE CHECK LIST DETERMINED THAT ATO FUNCTION FAILED MAIN ACCUMULATOR WAS LOW AT RED LINE EMERGENCY ACC INB OUTBOARD NORMAL USED OVERRIDE FUNCTION AS NEEDED FOR REMAINDER OF FLIGHT.  SERVICED HYD RESERVOIR IAW 12-10-29, REMOVED AND REPLACED HYD PRESSURE SWITCH PN GPP1250-12 SN ON 8506113 SN OFF 0625892IAW 29-10*45-04, OPS CHECK OK, LEAK CHECK OK.
